On Ostrowski type inequalities via fractional integrals of a function with respect to another function

Volume 13, Issue 2, pp 100--106 http://dx.doi.org/10.22436/jnsa.013.02.04
Publication Date: October 04, 2019 Submission Date: July 17, 2019 Revision Date: August 06, 2019 Accteptance Date: August 31, 2018

Authors

Marian Matoka - Pozna University of Economics and Business al., Niepodległosci 10, 61-875 Poznan, Poland.


Abstract

In this paper, we establish new Ostrowski type inequalities involving fractional integrals with respect to another function. Such fractional integrals generalize the Riemann-Liouville fractional integrals and the Ostrowski type fractional integrals.


Keywords


MSC


References